# SDR AU510001528

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Nr 3 Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR BEAR STRAP INNER SURFACE CORRODED.
